Complexiton solutions and soliton solutions: -dimensional Date-Jimbo-Kashiwara-Miwa equation


Adem A. R. , Yildirim Y., YAŞAR E.

PRAMANA-JOURNAL OF PHYSICS, vol.92, no.3, 2019 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 92 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.1007/s12043-018-1707-x
  • Title of Journal : PRAMANA-JOURNAL OF PHYSICS
  • Keywords: Date-Jimbo-Kashiwara-Miwa equation, soliton solutions, multiple exp-function method, complexiton solutions, extended transformed rational function method, LUMP-KINK SOLUTIONS, EXP-FUNCTION METHOD, CONSERVATION-LAWS, KP

Abstract

In this work, we derive the complexiton solutions for Date-Jimbo-Kashiwara-Miwa (DJKM) equation using the extended transformed rational function algorithm that relies on the Hirota bilinear form of the considered equation. Additional solutions such as complex-valued solutions also fall out of this integration scheme. Multisoliton-type solutions, in other words one-soliton, two-soliton and three-soliton solutions, which comprise both wave frequencies and generic phase shifts are presented through the medium of the multiple exp-function methodology which falls out as a result of generalisation of Hirota's perturbation technique.